# SDR AALA20170113005

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 3,860 hours, 1,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 15WL FAILED TEST.  REMOVED AND REPLACED THE POWER SUPPLY BATTERY IAW AMM 33-51-38. OPERATIONAL CHECK GOOD.
